# SDR SWIA200921493

- Difficulty date: April 21, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 36,175 hours, 48,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6232 - FORWARD CABIN EMERGENCY FLOOR LIGHT INOP.  RELAMPED.
